# SDR AUS20020301

- Difficulty date: March 21, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B729
- Condition: Rusted
- Location: Fuel Boost Pump
- Component: Fuel Boost Pump, Airborne, 2B729
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL BOOST PUMP SOLENOID RUSTY CAUSING THE PUMP TO INTERMITTENTLY SWITCH TO HIGH' WHEN SELECTED TO LOW'.
